# SDR UIEA2021110302333

- Difficulty date: November 5, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED INOP ( APU BLEED VALVE ) MX PROCEDURES FOLLOWED.( TRANSFERRED TO MEL 36-11-04, MDDR 156131, CAT 'C'.  /  REF LOG 1362074 ITEM 6 AND LOG 1362077 ITEM 15: MOVED WIRE @24 TO POSITION 27 AND CONTINUITY AT D10266 TO D10268. ALL CKS GOOD. OPS CKS GOOD. THIS CLEARS MDDR 156131. )
